# SDR AALA20021744

- Difficulty date: November 20, 2002
- Submitted: April 11, 2003
- Operation: Air carrier
- Aircraft: N248AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49259
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON BOTTOM SIDE OF CLIP NUT TABS, BEYOND MANUAL LIMITS.  SPLICE IN NEW SECTION OF NR 2 SEAT TRACK PER SRM 53-05.  (M)
